Losartan-induced Angioedema: A Case Report and Review of Literature.
Аннотация
Angiotensin receptor blockers (ARBs) are frequently prescribed as alternatives to angiotensin-converting enzyme inhibitors (ACEIs), particularly in patients who experience ACEI-induced adverse effects including cough. Although ARBs are associated with a lower incidence of angioedema, rare cases have been reported in patients without prior ACEI exposure. Here, we describe a 58-year-old Black male who developed lip and facial swelling six months after starting losartan. His symptoms did not improve with antihistamines or corticosteroids but resolved after discontinuation of losartan, which was replaced with amlodipine without recurrence. This case emphasizes the need for clinician awareness of ARB-induced angioedema and the importance of balancing this rare risk against the established cardiovascular and renal benefits of ARB therapy.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.